# SDR ASOA20140106002

- Difficulty date: January 5, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 159
- Aircraft time: 35,641 hours, 26,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT THRESHOLD BEAM CORRODED BEYOND LIMITS AFTER BLEND-OUT. R & R THRESHOLD BEAM.
